Jump to content
CrazyBoards.org

Cranky bitch?


Recommended Posts

;) For the past week and a half I have been an utter JOY to be around.  I want to yell at people for the smallest thing and am enjoying pissing people off.  I feel like it is almost impossible to smile, except when I am laughing maniacally at something that is going through my head.  I have no energy.  I've been having thoughts of suicide for the first time in a few months.  And I am crying more that usual.  What the fuck.  I feel like I am in that crazy/depressed/psycho period that can accompany pms, but I am done with that as of last Thursday.  I first attributed my mood to pms, but now I am just going mad. 

I have an appointment with my pdoc today, so I'll see what he says, but I also wanted the boards opinon of what the fuck is happening.  My meds have been in a good place before this, I went up to 225 on lamictal (my favorite micty) about 2 months ago, but could it have pooped out again?  Dammit. 

Other things it could be:  I am sick of being overweight but I joined WW to do something about it and should be happy now that I am on the right track.  I attempted meeting someone online who I liked, but who turned out being an ass and making me cry.  I could just be sick of my fucking existence which consists of work, lying on couch in my rancid apartment, work, lying on couch in my rancid apartment, rinse and repeat.  I have been drinking coffee and have reached the point that it doesn't affect me, and may be making me tired.  I have IBS and this neck tension thing and have been having dreams of beating the crap out of family members so there is stress roaming around in my subconscious.  I'm not thrilled with my tdoc and don't feel like I am getting enough out of her.  My family seems to think I am healed. 

OK so I guess my question is "Is this a med issue or a therapy issue?" 

Link to comment
Share on other sites

I'm going to guess it is a med issue.  Spring is always the worst for me and Lamictal stopped working for me a little while back, not that it was working that great to begin with.  Point being, your current dose may have been sufficient for the last few months, but it may not be enough now.  Raising the dose may help or you may have to add something else, but I think it is a med issue that is making the therapy issues worse.

Link to comment
Share on other sites

Are you talking about anything intense in therapy?  If so, therapy could just be stirring up some uncomfortable emotions. 

I've always liked your posts.  I think you are cool, and I don't even know you. 

I think that guy online is a total asshole for upsetting you.

Otherwise, I'm going to be bold and suggest some volunteer work so you don't have to be on your couch so much.  I know hanging out on the couch can make me sad and bitchy. 

Link to comment
Share on other sites

Add a severely fucked up back, remove the Lamactil (not tried that yet) and voila--you are my not-so-evil twin!

Sigh--I wanna be sedated.

china, who misses Joey--

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...